A client taking zafirlukast reports new fatigue, right upper… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking zafirlukast reports new fatigue, right upper-quadrant pain, dark urine, pruritus, and yellow sclera. Which instruction should the nurse give?

Explanation
Fatigue, right upper-quadrant pain, pruritus, dark urine, and jaundice suggest zafirlukast-associated liver dysfunction. The medication should be discontinued, the provider notified immediately, and liver tests—especially ALT—measured promptly. If testing confirms hepatic dysfunction without another cause, zafirlukast should not be resumed or restarted. Increasing the dose, delaying evaluation, or changing meal timing does not address the potential injury.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.